Groups of automorphisms of Riemann surfaces and maps of genus p + 1 where p is prime
Keywords:Compact Riemann surface, automorphism group, finite group, Jacobian, map, hypermap, dessin d'enfant
AbstractWe classify compact Riemann surfaces of genus \(g\), where \(g-1\) is a prime \(p\), which have a group of automorphisms of order \(\rho(g-1)\) for some integer \(\rho\ge 1\), and determine isogeny decompositions of the corresponding Jacobian varieties. This extends results of Belolipetzky and the second author for \(\rho>6\), and of the first and third authors for \(\rho=\) 3, 4, 5 and 6. As a corollary we classify the orientably regular hypermaps (including maps) of genus \(p+1\), together with the non-orientable regular hypermaps of characteristic \(-p\), with automorphism group of order divisible by the prime \(p\); this extends results of Conder, Širáň and Tucker for maps.
How to Cite
Izquierdo, M., Jones, G. A., & Reyes-Carocca, S. (2021). Groups of automorphisms of Riemann surfaces and maps of genus p + 1 where p is prime. Annales Fennici Mathematici, 46(2), 839–867. Retrieved from https://afm.journal.fi/article/view/110603
Copyright (c) 2021 The Finnish Mathematical Society
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.